Are Nootropics Addictive?

Addiction is something that involves a lot of different complex processes in the brain. A lot of addictive behaviors can result from taking legal drugs on the market including caffeine including loss of control, cravings, withdrawal type symptoms, and more. Below, we will be going over nootropics, whether or not they are deemed safe, and whether or not they can lead to addiction.

Are Nootropics Safe?

Nootropics are different from drugs that are typically used to enhance brain performance. A lot of these commonly used drugs are prescription based drugs, and they can produce a lot of the same effects as nootropics. While these drugs have the capability of providing much of the same effects in individuals, they are not deemed safe like nootropics are. Unlike nootropics, these prescription based drugs have significant short and long-term repercussions associated with them including dependence, abuse, and addiction. Whereas nootropics are nontoxic to humans and can protect the brain in many instances from various chemicals and toxins. Prescription drugs fail the criteria that nootropics are classified with. Because nootropics have to be nontoxic to humans by definition, they are deemed safe.

Are Nootropics Addictive?

Here is where nootropics enter somewhat of a gray area. Some would say that nootropics are addictive just because they provide cognitive benefits and are highly desirable to continue taking. However, addictive properties typically induce some immediate and highly noticeable benefit. Most nootropics on the market just do not produce this kind of immediate reward that you might get from most addictive drugs or compounds such as alcohol, cocaine or other types of traditional recreational and addictive drugs. With that being said, it is important to exercise caution while taking nootropics because combining them with the wrong medication, drugs, or taking them in excessive doses can result in severe and even life-threatening complications.

Do You Experience Withdrawl Symptoms?

A lot of people consider something addictive if you experience withdrawl symptoms when you do not continuously take them. There are very few nootropics on the market that will cause any withdrawal symptoms from discontinuing use of them. Because the brain is easily capable of adapting to changes, it is not likely to produce any withdrawal effect from the discontinued use of taking most nootropics. The only nootropics that are known to generate any withdrawal symptoms are Phenibut. Therefore, that is something to be aware of.

Nootropics are typically considered safe, and most will not produce any addictive behaviors or withdrawal symptoms. However, there are always exceptions to the rule. With that being said, it is important to exercise caution whenever you are taking any supplement. You do not want to combine nootropics with prescription drugs as it can produce an undesirable effect or even a dangerous one. By understanding what it is that you are taking and taking the correct doses, nootropics should be safe and not lead to any noticeable or adverse side effects.

The Side Effects of Nootropics

Many individuals today enjoy using Nootropics, or “smart drugs.” Nootropic is a term that refers to a class of chemicals (some man-made, and some that are natural) that give the user enhanced cognitive abilities for a period of time. If you are interested in taking Nootropics, or you have been using smart drugs for some time, it’s important to be aware of any side effects that are associated with the supplement. In this article, we will discuss some of these side effects to help you stay aware of any possible dangers.

When considering using Nootropics, it should please you to know that these are some of the safest supplements available on the market today. However, there have been some adverse side effects reported by users of Nootropic drugs. One of these side effects is headaches. This is, in fact, the most common side effect linked to smart drugs. Why is the case?

The reason why Nootropics may cause headaches is that the smart drug is causing your brain to work harder than normal. In fact, the supplement causes the brain to demand more Acetylcholine than the body can produce at any given time. This, in turn, can make the Acetylcholine receptors begin to “burn out.” This can create headaches for the user of the smart drug.

Fortunately, this side effect is not dangerous and can be counteracted quite quickly. All you need to do is find a source of Choline that is quality and safe. This helps to safely boost the production of Acetylcholine, satisfying the brain’s need for this chemical and working to relieve the headaches associated with using Nootropics.

Another side effect that has been linked to using smart drugs is insomnia and fatigue. Nootropics work to increase a feeling of alertness and overall energy. Once the supplement has worn off, however, the two opposite reactions can occur.

 

Insomnia has been found in users who have taken their smart supplement close to bedtime. This can cause the mind to simply be too active to be able to fall asleep. Once sleep is achieved, the user may find that quality of rest was not great and that they still wake up feeling tired.

To combat a feeling of fatigue and insomnia, timing is everything when using Nootropics. Try to avoid using your supplement close to bed time, or even in the afternoon.

Other side effects that have been linked to Nootropics include anxiety, nervousness, a feeling of being restless, and even depression. These side effects have been reported, but are relatively rare. However, it is important to monitor yourself when using any new form of supplement or medication to be sure that you stay healthy.

In conclusion, when choosing to use any supplement, it is important to be aware of any possible side effects. While Nootropics are considered safe, be sure to speak with your healthcare provider before beginning a new smart drug. Also, be sure to use your supplement safely to get the best experience possible.